# SDR ASAA0956823

- Difficulty date: October 17, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,197 hours, 3,020 cycles
- System (JASC): 2420 · AC Generation System
- Part: Indicator
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AC METERS INDICATES 15 AMPS FLOW ON APU GEN WITH APU SHUT DOWN.  DC METERS SHOWS 2 VOLTS ON GND PWR WITH NO GND POWER CONNECTED.  ACFT GROUNDED.  
MANUFACTURER RESPONSE IS AS FOLLOWS: "WHEN THERE IS NO EXTERNAL POWER CONNECTED TO ACFT & APU IS NOT OPERATING, SENSE LEADS TO THE P5 13 MODULE ARE OPEN CIRCUIT.  ALSO THE P5 13 MODULE INPUTS ARE HIGH IMPEDANCE.  WHEN P5 13 MODULE IS SET TO MEASURE AN INPUT THAT IS OPEN CIRCUIT IT IS INDETERMINATE WHAT THE MEASUREMENT DISPLAYED WILL BE, DUE TO COUPLING OF THESE SENSE WIRES TO SIGNALS FROM OTHER WIRES IN WIRE BUNDLES THAT THEY ARE GOING THROUGH.  THEREFORE, VOLTAGES & CURRENTS MEASURED ARE SIGNALS THAT ARE BEING INDUCED FROM OTHER SIGNALS IN THE BUNDLE.  IF AN OPEN CIRCUIT IS BEING MEASURED USING THE P 13 PANEL THESE MEASUREMENTS WILL BE INCONSISTENT CAN VARY DURING DIFFERENT PHASES OF FLT & CAN EVEN VARY BETWEEN ACFT.  THESE MEASUREMENTS ARE NOT USEFUL & SHOULD BE IGNORED."  THIS EA DIRECTS MX TO ACCOMPLISH AN INSTALLATION TEST OF P5 13 MODULE & TO RESTORE ACFT TO FULL ETOPS STATUS.  MX SHOULD DISREGARD THE AC INDICATIONS DISPLAYED ON THE P5 13 PANEL.
